# SDR MASA200500594

- Difficulty date: July 26, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N651ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7139
- Aircraft time: 12,868 hours, 11,295 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL0335
- Condition: Warning Message
- Location: Flt Spoiler
- Part time: 3,395 hours, 2,980 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2631 PHL - MASTER WARNING FOR SPOILERS, CONFIG SPOILERS AT TAKEOFF POWER.  MX REPLACED A SPOILER PCU.
